MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR AUG OFF-AXIS REAM GDE SM; ORTHOPAEDIC REAMER GUIDE

ZIMMER BIOMET, INC. COMPR AUG OFF-AXIS REAM GDE SM; ORTHOPAEDIC REAMER GUIDE
Catalog Number 110040240
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during shoulder surgery the anterior portion of the glenoid fractured when the reamer blade interacted with a disposable off-axis reamer guide.During intra-operative reaming, the blade dug into the plastic of the guide, which torqued the glenoid and resulted in an anterior glenoid fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, g3, g6, h2, h11.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.

Brand Name
COMPR AUG OFF-AXIS REAM GDE SM
Common Device Name
ORTHOPAEDIC REAMER GUIDE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24152002
Report Number0001822565-2026-00223
Device Sequence Number18384937
Product Code PHX
UDI-Device Identifier00889024681965
UDI-Public(01)00889024681965(17)350601(10)099457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110040240
Device Lot Number099457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK REAMER CAT# LOT#.
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexMale